# SDR SIMA20240601002

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N281NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000801
- Aircraft time: 12,949 hours, 8,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Failed
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER LANDING AND UPON SELECTING FLAPS UP FLAP FAIL OCCOURED AND STUCK AT FLAP 3 POSITION. ACCOMPLISHED PROCEDURE IAW E175 AMM FIM TASK 27-51-00-810-802-A. FAULTS CLEARED NO FUTHER DEFECTS NOTED AC OK FOR SERVICE.
